Mathematical Research Letters

Volume 25 (2018)

Number 1

Artin conjecture for $p$-adic Galois representations of function fields

Pages: 143 – 157

DOI: http://dx.doi.org/10.4310/MRL.2018.v25.n1.a6

Authors

Ruochuan Liu (Beijing International Center for Mathematical Research, Peking University, Beijing, China)

Daqing Wan (Department of Mathematics, University of California at Irvine)

Abstract

For a global function field $K$ of positive characteristic $p$, we show that Artin’s entireness conjecture for L-functions of geometric padic Galois representations of $K$ is true in a non-trivial $p$-adic disk but is false in the full $p$-adic plane. In particular, we prove the non-rationality of the geometric unit root L-functions.

Full Text (PDF format)

Received 11 January 2016